Moment expansion analysis for time-domain asymptotics
We apply our recently developed distributional technique [2, 3] to study time-domain asymptotics. This enables us to present a rigorous mathematical discussion and extensions of the results given by Chapman  and subsequent workers in this field. The present analysis is facilitated by defining functions which are distributionally small at infinity. We find that one of the advantages of using this technique is that multidimensional extensions can be derived very easily. © 1998 B. G. Teubner Stuttgart-John Wiley & Sons Ltd.
Publication Source (Journal or Book title)
Mathematical Methods in the Applied Sciences
Estrada, R., & Kanwal, R. (1998). Moment expansion analysis for time-domain asymptotics. Mathematical Methods in the Applied Sciences, 21 (6), 489-499. https://doi.org/10.1002/(SICI)1099-1476(199804)21:6<489::AID-MMA955>3.0.CO;2-F